13-year-old boy dies after getting second dose of Pfizer vaccine

A new report is raising concerns about the safety of getting young people vaccinated against the coronavirus.

That report is of a 13-year-old boy from Michigan who died within days of getting the second dose of Pfizer’s coronavirus vaccine. 

What we know:

In June, just days after graduating from eighth grade, 13-year-old Jacob Clynick received the second dose of Pfizer’s coronavirus vaccine.

After that second dose, Clynick began complaining of a fever and fatigue, side effects that are not necessarily unusual following a dose of the coronavirus vaccine. After a little time passed, he also started complaining of a stomach ache.

On June 15th, after making that complaint, Clynick went to bed, and he never woke up: he died in his sleep.

The latest

According to the Washington Examiner, the Centers for Disease Control and Prevention (CDC) is currently investigating the incident.

The agency put out a statement saying, “CDC is aware of a 13-year-old boy in Michigan who died after receiving a COVID-19 vaccination. This case is currently under investigation and until the investigation is complete, it is premature to assign a specific cause of death.”

The statement continued:

When a serious adverse event, like death, is reported to the Vaccine Adverse Event Reporting System (VAERS) after COVID-19 vaccination, CDC requests and reviews all medical records associated with the case, including death certificates, and autopsy reports. The determination of the cause of death is done by the certifying official who completes the death certificate or the pathologist who conducts the autopsy. VAERS is not designed to determine if the vaccine caused the reported adverse event. While some reported adverse events may be caused by vaccination, others are not and may have occurred coincidentally.

A healthy boy

According to Clynick’s family, the boy was healthy and had no known underlying medical conditions. On top of that, Clynick’s family has revealed that it was told that the preliminary autopsy findings suggest that the boy’s heart was enlarged and surrounded by fluid.

If true, this would be in line with reports, including from the CDC, that have indicated that young males, in particular, are at an increased risk of suffering heart inflammation as a side effect of the coronavirus vaccines from Pfizer and Moderna. Again, we don’t know for sure that this is what happened to Clynick. But, it certainly appears to be a possibility based on the information that has been released.

The CDC, despite the increased incidents of heart inflammation in young males, continues to urge parents to get their children vaccinated, particularly before the upcoming school year.

Stories like that of Clynick, however, are sure to cause many parents to ask whether it is worth the risk of having their children vaccinated, especially given that the coronavirus has been shown to have little effect on young people.

Latest News